# SDR AU970507

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 081278211
- Condition: Cracked
- Location: Copilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CO-PILOTS SEAT CUSHION BASE FRAME SIDE MEMBER CRACKED
